MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888415604
Medical Device Problem Codes Defective Component (2292); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior to use, titanium luer lock adapters with five 2226500212 lots and one 2218100129 lot were cross threaded and would not fully twist close.The catheter was not repaired.There was no leak.No cleaning used on the device.Tego was not utilized.The insertion site was treated prior to product placement.There was no reported patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: 8888415604, 8888415604 adapter adult tc2 x1 (lot#2226500212); 8888415604, 8888415604 adapter adult tc2 x1 (lot#2226500212); 8888415604, 8888415604 adapter adult tc2 x1 (lot#222 6500212); 8888415604, 8888415604 adapter adult tc2 x1 (lot#2226500212); 8888415604, 8888415604 adapter adult tc2 x1 (lot#2226500212).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, in surgery at the time of placement, when the surgeon attempted to assemble the items, titanium luer lock adapters with five 2226500212 lots and one 2218100129 lot were cross threaded and would not fully twist close or interface properly.The catheter was not repaired.There was no leak.No cleaning used on the device.Tego was not utilized.The insertion site was treated prior to product placement.No instruments were used, these were hand tightened.It was also stated that if the vendor listed the dimensions on the package, their product control department was making certain the dimensions matched the information on the packaging.No one had the time or available tools to check products in surgery to measure dimensions.When said device would not properly connect, the team simply opened more of the item until one was found that connected properly.Replacement product had been shipped to customer and the replacements provided by the company were the ones used.There was no reported patient injury.
 
Additional Manufacturer Narrative
New information has been received, and reassessment of the complaint found that it is no longer a reportable issue.The event is no longer associated with a serious injury or potential for serious injury with reoccurrence.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16658841
Report Number3009211636-2023-00107
Device Sequence Number13865352
Product Code FJS
UDI-Device Identifier10884521004740
UDI-Public10884521004740
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888415604
Device Catalogue Number8888415604
Device Lot Number2218100129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date04/17/2023
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H10
Patient SexUnknown